Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    13
  • views
    4826

onTANE DAY 144 just BETTER

jataro

264 views

its 5 months already, and i have not suffered an explosion of acne since my first IB... im just scared that once im done with the treatment, they'll all go back and start ruining my face again..

im still on 20mg/day.. dry lips, no nosebleeds..and my period is still normal.. im just plain dry.

im using neutrogena oil free wash.. and cetaphil moisturizer.. id usually get 2 dots of pimples during my cycle and thats it.. :D i couldnt complain more..

what else???

ah yes.. :) i have marks.. dirty dark spots around my face.. and i dont know how to get rid of it.. im afraid that using other products or going on other form of treatment may ruin my skin once again..

advise... 'nyone? please? :)



2 Comments


Recommended Comments

My derm tells me that dark and red spots will take some time to go away. But eventually they will. I have them all over my face and we have talked about using laser removal after I finish my accutane treatment. But she is confident I won't need it. She also says that accutane results really start once you are done treatment. Eventually your face will look amazing..It could take even a year after treatment is over. Hope this helps and good luck!

Share this comment


Link to comment
My derm tells me that dark and red spots will take some time to go away. But eventually they will. I have them all over my face and we have talked about using laser removal after I finish my accutane treatment. But she is confident I won't need it. She also says that accutane results really start once you are done treatment. Eventually your face will look amazing..It could take even a year after treatment is over. Hope this helps and good luck!
thanks KC.. it made me feel better and worry-free.. im getting used to seeing my face like this though... hopefully, i wont have to go to that part where i'd grab a pen and start connecting the dots.. :boohoo: well, i guess updating my progress will get a little longer than expected.. :D

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×